# SDR AALA20031021

- Difficulty date: September 18, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTING INOPERATIVE AT SEAT ROWS 8 THROUGH 10.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
